# SDR 9505269980

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Ws 154
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE RIGHT WING NR 2 FLAP HINGE FITTING WS 154.  REPLACED FITTING PER CITEXT 09-5740-1-9800.
